| Model Number |
96-0046 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscular Rigidity (1968); Pain (1994); Discomfort (2330); Osteolysis (2377); Swelling/ Edema (4577)
| Date of Event |
03/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Clinical notification received for revision due to pain and stiffness.Date of implant: (b)(6) 2004, date of revision: (b)(6) 2022, (left knee).Revision of the insert, tibial and femoral components.Patella not revised.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5 and h6 (patient).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h6 (device).
Event or Problem Description
(b)(6) 2004: patient had a left knee placed due to osteoarthritis.Depuy sigma implants were placed with an unknown cement mfg.No intra-operative complications were noted.(b)(6) 2021: doctor's progress note indicates the patient is experiencing pain and discomfort medially and with patellafemoral articulation.Swelling and small effusion were also noted.No instability were noted.Radiology notes from (b)(6) 2021: wear on both knees.Left knee has osteolysis anterior and posterior portion of the femur and portions around the posterior tibial tray.The right knees shows some medial polyethylene wear, but no significant osteolysis.(b)(6) 2022: patient underwent a left knee revision for failure of fixation.Attune revision implants were placed.Intra-op findings included gross loosening of the femoral component and significant osteolysis of the proximal tibia.Revised tibial insert didn't show significant wear.Femoral component had fibrous fixation, but there was no indication of the loosening interface.Attune revision implants were placed.Cement mfg is unknown.At this time the manufacturer of the right knee is unknown.Additional follow up is be conducted to determine if the mfg.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.